# SDR SABA010014

- Difficulty date: May 6, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N966AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 966
- Aircraft time: 13,394 hours, 20,027 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 8659567
- Part serial: 2634
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 966 ON FLIGHT 5150 FROM SOP TO CLT.  DURING TAKEOFF ROLL THE LEFT ENGINE BETA LIGHT CAME ON AT 70 KTS.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE BETA SWITCH.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
